Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Psoriasis, skin darkening. Used Dovonex, Fluocinonide solution. How to regain normal skin color?

Hi, good afternoon. I have psoriasis and was prescribed dovonex cream and flucocinonide solution. my skin has improved but what bothers me is that the areas which I applied the cream and solution turned my skin dark. How can and what shall I do to bring the color of my skin black.I will greatly appreciate if you could recommend me some ways that I could do to get rid of this dark spots.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi dark spots after treating psoriasis is called post inflammatory can be cured by application of momate ointment in the morning and trio o bloc cream in the night.use vitamin e supplementation .if still no response go for chemical peels with mandelic acid.of course it will take long time to make dark skin normal
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor